Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :15 Issue : 2 1988      Add To Cart                                                                    Download

An existence theorem for the Dirichlet problem for quasilinear elliptic equations in domains with corners

Auther : A. AZZAM

Department of Mathematics, Universiry oJ Kuwait, P.O. Box 5969, SaJat 13060, Kuwait

 

ABSTRACT

 

The first boundary value problem for quasilinear elliptic equations in plane domains with corners is studied. By Schauders fixed point theorem and a method introduced by Nirenberg

(1953), an existence theorem for this problem is given.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55663

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law